# SDR 2025FA0000467

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A26
- Engine time: 12,706 hours, 6,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support
- Part number: 2468M46P01
- Part serial: XAEFW492
- Condition: Failed Insp
- Location: Engine
- Part time: 12,706 hours, 6,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER TUBE SUPPORT P/N: ITEM # 050B0 2468M46P01 S/N: XAEFW492 CSN: 1A_72310001210, EQUIPMENT NUMBER 6007225146 (CHAPTER 5 MANDATORY INSPECTION REQUIRED AND NOT PERFORMED PER LEAP-1A-05-21-02-01A-281B-C).    ENGINE 598807 WAS RETURNED TO BRITISH AIRWAYS AFTER BEING REPAIRED AND INSPECTED AT 4BJR825C.  BRITISH AIRWAYS ASKED THE LEF TEAM FOR AN UPDATED LLP INSPECTION SHEET AND UPON COMPLETION OF THE REVIEW THE INSPECTION TEAM FOUND THAT ONE NDT INSPECTION WAS MISSED ON A CHAPTER 5 LLP.  BRITISH AIRWAYS WAS NOTIFIED ON 7/8 WHEN THE INVESTIGATION WAS COMPLETED AND THE MISSED INSPECTION WAS CONFIRMED.
